# SDR F3LA97173

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - HORIZ WEB AT BS 661, LBL 67, LL 208 IS CRACKED.  FABRICATED WEB USING 7075-T6 .040 AND INSTALLED PER SRM 51-10-2.  (M)
